RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 24, Issue 1  


Theory of optimal processes. I. The maximum principle
V. G. Boltyanskii, R. V. Gamkrelidze, L. S. Pontryagin
3
Characteristic functions of linear operators
A. V. Strauss
43
Strongly unconditionally convergent series
P. L. Ul'yanov
75
Some theorems on best approximation by unbounded operator functions
S. I. Zukhovitskii, G. I. Èskin
93
Simultaneous approximation to a periodic function and its derivatives by trigonometric polynomials
A. L. Garkavi
103
The measure of the point set of maximal deviation
Yu. A. Brudnyi, I. E. Gopengauz
129
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019